On biparabolicity of Riemannian manifolds

Faraji S, Grigoryan A (2019)
REVISTA MATEMATICA IBEROAMERICANA 35(7): 2025-2034.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Faraji, Shokoufe; Grigoryan, AlexanderUniBi
Abstract / Bemerkung
Riemannian manifold is called biparabolic if any positive bi-superharmonic function is harmonic. We provide a criterion of biparabolicity in terms of the Green function of the Laplacian, as well as a sharp sufficient condition for biparabolicity in terms of the volume growth function.
Stichworte
Biparabolic manifolds; parabolic manifolds; Green function; heat kernel
Erscheinungsjahr
2019
Zeitschriftentitel
REVISTA MATEMATICA IBEROAMERICANA
Band
35
Ausgabe
7
Seite(n)
2025-2034
ISSN
0213-2230
Page URI
https://pub.uni-bielefeld.de/record/2939198

Zitieren

Faraji S, Grigoryan A. On biparabolicity of Riemannian manifolds. REVISTA MATEMATICA IBEROAMERICANA. 2019;35(7):2025-2034.
Faraji, S., & Grigoryan, A. (2019). On biparabolicity of Riemannian manifolds. REVISTA MATEMATICA IBEROAMERICANA, 35(7), 2025-2034. doi:10.4171/RMI/1108
Faraji, S., and Grigoryan, A. (2019). On biparabolicity of Riemannian manifolds. REVISTA MATEMATICA IBEROAMERICANA 35, 2025-2034.
Faraji, S., & Grigoryan, A., 2019. On biparabolicity of Riemannian manifolds. REVISTA MATEMATICA IBEROAMERICANA, 35(7), p 2025-2034.
S. Faraji and A. Grigoryan, “On biparabolicity of Riemannian manifolds”, REVISTA MATEMATICA IBEROAMERICANA, vol. 35, 2019, pp. 2025-2034.
Faraji, S., Grigoryan, A.: On biparabolicity of Riemannian manifolds. REVISTA MATEMATICA IBEROAMERICANA. 35, 2025-2034 (2019).
Faraji, Shokoufe, and Grigoryan, Alexander. “On biparabolicity of Riemannian manifolds”. REVISTA MATEMATICA IBEROAMERICANA 35.7 (2019): 2025-2034.